# SDR USAA050520

- Difficulty date: April 16, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED .25 INCH DIAMETER, RT OUTER SILL BEAM, FRAME 66.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-43-00 DWG IED 53474180.  (M)
